MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/12MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/12MM
Model Number 02.07.0312PSF
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 november 2020 lot 189208: 30 items manufactured and released on 01-mar-2019.Expiration date: 2024-02-11.No anomalies found related to the problem.To date, 21 items of the same lot have been already sold without any other similar reported event.Additional item involved in the event: gmk-primary 02.07.1203r tibial tray fixed cemented size 3 r (k090988) lot.1907834.Batch review performed on 09 november 2020.Lot 1907834: 127 items manufactured and released on 08-jan-2020.Expiration date: 2024-12-15.No anomalies found related to the problem.To date, 116 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting an inability to achieve full flexion.The surgeon cut more proximal tibia and revised the gmk tibial tray cemented right s3 with a rev.Tibial tray right s2, and revised the insert p.S.12mm s3 with a insert p.S.17mm s2 and added an extension stem 7 months after primary.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/12MM
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10910301
Report Number3005180920-2020-00836
Device Sequence Number3045593
Product Code JWH
UDI-Device Identifier07630030817168
UDI-Public07630030817168
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2024
Device Model Number02.07.0312PSF
Device Catalogue Number02.07.0312PSF
Device Lot Number189208
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;